On the official Zoloft website it does mention that Zoloft may cause high or low blood pressure, you would want to notify your doctor immediately if you see these effects. With methadone, typically you may see it cause low blood pressure. All medicines may cause side effects, but many people have no, or minor, side effects.
You should visit with your physician if you have any concerns with the medications your son is on.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.